http://www.medicalmarijuanainc.com/index.php/tumors I hope you can access this site. Yes, cysts are included. You need to get over being 'shy' w/ your Neuro. You have Rights. And one of them is to know all your options! And have a right to ask for those options. You Pay your Dr! They don't Pay You!
There is Info you are neglecting to include in your Journal. So, if you haven't already, check out the article. Congrats on your seizure free days. Avoiding triggers Does help! along w/ taking your meds, same time everyday. Did I tell you that you should take vitamins 30 min to an Hr, prior or after meds? My brain forgets. I don't think you need to worry about the doc proclaiming you have psychogenic Seizures. Your cyst is the Major concern. Yeah, EEG's ain't real reliable. Portable or Video EEG's are an improvement, but, still no Guarantee. Kinda like a Murphy's Law thing. Thou shalt not have a seizure while 'hooked up'. You sounded just like my friend Phylis on epilepsytalk.. She wrote the same in one of her articles about EEG's not being "end all, be all" I'm Living Proof of that! All my EEG's were 'Normal' Except for the portable done a few yrs ago. Oh well feel like I am repeating myself & ramblin. Hope you have Many More seizure free days. Keep us updated. Know we care. Hugs & Merry Christmas. Paloma, please read Anthony's reply to Kayla. Wise advice.
The risk of epilepsy among people who have parents or siblings with the disorder is about 4 to 8 percent, whereas the risk in the general population is 1 to 2 percent. Yet scientists have discovered only a handful of genes linked to rare forms of epilepsy in only a small number of people. Mskayla, I copied this out of the sciencedaily.com site. It claims to be the 'newest' result findings of researchers. Keep in mind that there are a Lot of reasons for Epilepsy. Having a parent w/ Epilepsy just increases the odds. It is not a Guaranteed thing. Neither of my Sisters' have children or grandkids w/ Epilepsy. My Daughter acquired hers at age 27, same as me. Only hers Was diagnosed as genetic. DR informed me that just becuz, my daughters' Epilepsy was caused by genetic factors, did not mean mine was & refused to test me.
BTW: No question in regards to Epilepsy is 'crazy'. Hugs
I hope you noted the previous post about a similar occurrence posted below. You should see a Neurologist, since these may be seizure related. Preferably, if available in your area, a Seizure Specialist known as an epileptologist. (Drs who specialize in Epilepsy/seizure disorders) You may be able to locate one using WebMD's services. or visit epilepsytalk.com (link in Helpful Tips Or helpful Resources.)
If you can afford it, a Homeopathic MD (naturalist) or an acupuncture Specialist may be helpful, too. Hope this Helps.
May I ask why you haven't sought assistance B4 now? My Sister waited a long time to get help w/ her seizure disorder, also. But, she procrastinated due to her fear of the medications side effects used for Seizure Disorders. I would, also, suggest you start a Journal. Please note Journal Info in our Tips. Hugs!
Thank You jmj, You are Rite. If People would keep a Journal as they are supposed to, ( article in our Helpful Tips) they would note a pattern that would determine if any allergies are triggering seizure activity.
Rant #1... I'm not sure I understand why your Doc refuses to increase past 450. Maybe it has something to do w/ your blood levels or the cause of your seizures (Cyst). I realize the Med Merrygoround is no Fun, but, hang in there. HMMM? How does your doc or you feeel about medicinal Marijuana? I IS Proven to shrink/eliminate tumors/cysts.
Rant # 2. Some of those Mite be med Issues. Others' are definitely seizure related. And Could Be a combo of Both! But, you are keeping excellent records, so be sure to take the List in w/ you when you see your Dr. I will offer some advice on the muscle weakness. Stay Hydrated. My Daughter just found out her med Lyrica, causes muscle deterioration/weakness & that was what the docs recommended.
I take Phenobarbital. 180mg a nite. Not on your list, but, that would be a Long List if you named all our AED's.
I appreciate hearing from you. Please, take care. Hugs
HMM? Maybe you should refrain from sex, for the next 1 to 5 weeks. Give your new dose a chance to build up in your system. Also, that will be time enough to Determine if that med/dose is gonna work. Trial & Error is the Pitts. W/ Meds & Sex. Note everything in your Journal. Get Input from Better half Hugs!
http://www.newhealthguide.org/Pain-In-Left-Arm.html This site has several possible causes. Since Some seizures are triggered due to Stress, this mite explain your Issue, as noted as a 'possibility', in this article. But, I would ask to have tests done to rule out the other possibilities. Hope this Helps. Keep us posted. Know we care. Hugs